Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 31 found articles
 
 
  Large deviations and the rate of convergence in the Birkhoff ergodic theorem
 
 
Title: Large deviations and the rate of convergence in the Birkhoff ergodic theorem
Author: Kachurovskii, A. G.
Podvigin, I. V.
Appeared in: Mathematical notes
Paging: Volume 94 (2013) nr. 3-4 pages 524-531
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands